# SDR FDEA202409251592

- Difficulty date: September 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DAN2001T79511
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DACK FLOOR STRUCTURAL FOUND SEAT TRACK CROWN BROKEN AT FR63 AND -Y2400   AREA. ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MAIN DECK FLOOR SEAT TRACK FR62~FR64   PLUS 10.5" I.A.W A300-600F SRM 53-10-16-201, PARA.4, FIG.201, PAGE.203 ~ 208. THIS REPAIR   CLASSIFIED AS MAJOR CAT.A PER GMM 6-2-100
